# SDR FDEA201604191312

- Difficulty date: April 19, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 30,839 hours, 16,492 cycles
- System (JASC): 2760 · Drag Control System
- Part: Rod End
- Part number: A2764028400000
- Condition: Failed
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT WALK AROUND FOUND NR 2 RT GND SPOILER EXTENDED.  FURTHER TROUBLESHOOTING FOUND BROKEN ROD END ON SPOILER TO ACTUATOR.  DURING FURTHER INSPECTION FOUND BELL CRANK HAD GOUGES WHERE ROD WAS HITTING AGAINST IT.  ROD ASSEMBLY & RT LEVER ASSEMBLY REMOVED IAW MM 27-64-11-04.  RELEASED FOR SERVICE IAW MEL 27-61-01-A CATEGORY C EXPIRATION 30 APR 16.  AFFECTED SURFACES VERIFIED AS DEACTIVATED IN  RETRACTED POSITION.  SEE ERS EA 6-2760-T0324842 FOR WORK DONE.  WORK DONE IAW MM 27-64-11-04.  R&R THE NR 2 RT SPOILER CONTROL ROD AND DUMPER JACK LEVER AND ADJUSTED NR 2 SPOILER REF AMM 27-61-54-04, 27-64-11-04, SMP 20-21-12-00 AND DWG A276.40155. RIG AND OPS CHECKS GOOD.
